MathSciNet Relay Station
MathSciNet bibliographic data
MR503187 (80j:58021) 58D17 (53C05 55R40 58E20 81C40)
Atiyah, M. F.; Jones, J. D. S. Topological aspects of Yang-Mills theory. Comm. Math. Phys. 61 (1978), no. 2, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement